# SDR NACA2024010600001

- Difficulty date: January 6, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,860 hours, 18,883 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START IN 3 ATTEMPTS. DEFERRED INOP APU PER MEL 49-11-01A CAT C ON 1/9/2024@0145Z.
